# SDR AALA202109240241

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 1,295 hours, 331 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY E DOOR JAMMED. WILL NOT OPEN. CLEARED JAM.
